RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 6, страницы 656–662 (Mi rcd189)  

Four-Dimensional Generalization of the Grioli Precession

Vladimir Dragovićab, Borislav Gajića

a Mathematical Institute, Serbian Academy of Science and Art, Kneza Mihaila 36, 11000 Belgrade, Serbia
b University of Texas at Dallas, 800 West Campbell Road, Richardson, TX, 75080, USA

Аннотация: A particular solution of the four-dimensional Lagrange top on $e(4)$ representing a four-dimensional regular precession is constructed. Using it, a four-dimensional analogue of the Grioli nonvertical regular precession of an asymmetric heavy rigid body is constructed.

Ключевые слова: rigid body dynamics, Grioli precession, four-dimensional Lagrange case

Финансовая поддержка Номер гранта
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research was partially supported by the Serbian Ministry of Education and Science, Project 174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S1560354714060045

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E45, 70E17
Поступила в редакцию: 11.10.2014
Принята в печать:14.10.2014
Язык публикации: английский

Образец цитирования: Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014), 656–662

Цитирование в формате AMSBIB
\RBibitem{DraGaj14}
\by Vladimir~Dragovi{\'c}, Borislav~Gaji\'c
\paper Four-Dimensional Generalization of the Grioli Precession
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 6
\pages 656--662
\mathnet{http://mi.mathnet.ru/rcd189}
\crossref{https://doi.org/10.1134/S1560354714060045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3284606}
\zmath{https://zbmath.org/?q=an:06507824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345996200004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd189
  • http://mi.mathnet.ru/rus/rcd/v19/i6/p656

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:94
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020